# SDR DALA2022060303887

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,238 hours, 13,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 CENTER FULE TANK ABOVE R/H SIDE FRAME END TIE FOUND CRACK AT BS 927, CORRECTIVE ACTION: THE CRACK TIE AT BS 927 CENTER FULE TANK ABOVE R/H SIDE FRAME END REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (2259421)
